I need advice about my journey

Hello everyone.

I started pmo when I was 12. I am 29 now.
My longes streak was not more than a week.
I did it several times a day on regular basis and after one or two days gap.
As I am doing it since 17 years it has badly affected my life my studies and health. I am hypertension patient now and taking medicines from 2 years.
Now I have decided to stop this and this is my 17th day. This is the longest period i could hold in these 17 years.

I just want to know few things.

  • I had never felt weakness due to pmo but since I have stopped it I feel diziness and pain in my legs and whole body.
  • I never had a nightfall since I am adult. Is it due to excessive pmo? I am on 17th day of holding but did not have any nightfall, i am bit worried.
  • How much time it will take to recovee the loss of the body due to 17 years pmo?

Thanks

3 Likes

Congratulations on your highest streak.

Keep going, never look backā€¦

I am very sorry to hear that. Take careā€¦

I am not sure if its related to no PMO, although some tiredness will happen at times, mostly due to changes your body is going through. But if they are bad, do contact a doctor regarding that.

Its perfectly okay if you dont have a nightfall at all. Its not a necessary thing. So thereā€™s absolutely no need to worry.

Thereā€™s no specific timeā€¦ You have to keep going and you will see changes in yourself as this goes onā€¦ Again, please be patient and overcome any hurdle that comes your way. Your mindset will change too over time. In the mean time, do things you like to do, enjoy yourself, develop some good habits, find some new ones.

Also if you have time, do check this out, I wrote a lot about my journey hereā€¦

2 Likes

Thank you so much brother I will definitely have a look.

2 Likes

Keep going bro. Make it 100 days

1 Like

Yea everything @JonSnow001 said. Thereā€™s a great quote I read somewhere " if you walk into a forest for 10 years, it will take 10 years to walk back out" . Ok so Iā€™m not saying you have to do it for 10 years, but this addiction is tough to get rid of, so you have to keep going and not stop

3 Likes

Yes this addiction is tough to get rid off. As penis is attached to the body.

This topic was automatically closed 30 days after the last reply. New replies are no longer allowed.